# SDR 95ZZZX5132

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7FD
- Make and model: Child S1TPITTS
- Aircraft serial: 1059
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HOLES IN THE REAR FUSELAGE FOR EXIT OF THE RUDDER CABLES DOES NOT ALIGN WITH THE CABLES.  CONSEQUENTLY, THE CABLES ARE RUBBING ON THE FABRIC AND THE CABLES ARE STARTING TO WEAR.  THIS MIS-ALIGNMENT IS VERY OBVIOUS AND HAS BEEN NOTED ON SEVERAL TECHNICAL INSPECTIONS REQUIRED FOR COMPETITION AEROBATICS.
